×

Found 1,463 Documents (Results 1–100)

Order versions of the Hahn-Banach theorem and envelopes. II: Applications to function theory. (English. Russian original) Zbl 1481.46002

J. Math. Sci., New York 257, No. 3, 366-409 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 162, 93-135 (2019).
MSC:  46A40 46E05 31C05
PDFBibTeX XMLCite
Full Text: DOI arXiv

Certain Banach-space operators acting on free Poisson elements induced by orthogonal projections. (English) Zbl 1455.46072

Dutta, Hemen (ed.), Topics in contemporary mathematical analysis and applications. Boca Raton, FL: CRC Press (ISBN 978-0-367-53266-6/hbk; 978-1-003-08119-7/ebook). Mathematics and its Applications: Modelling, Engineering, and Social Sciences, 1-48 (2021).
MSC:  46L54
PDFBibTeX XMLCite
Full Text: DOI

Uniform existence of the IDS on lattices and groups. (English) Zbl 1492.60080

Keller, Matthias (ed.) et al., Analysis and geometry on graphs and manifolds. Selected papers of the conference, University of Potsdam, Potsdam, Germany, July 31 – August 4, 2017. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 461, 445-478 (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Integral curvature and similarity of Cowen-Douglas operators. (English) Zbl 1482.47032

Curto, Raul E. (ed.) et al., Operator theory, operator algebras and their interactions with geometry and topology. Ronald G. Douglas memorial volume. Proceedings of the international workshop on operator theory and applications (IWOTA 2018), Shanghai, China, July 23–27, 2018. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 278, 373-390 (2020).
PDFBibTeX XMLCite
Full Text: DOI

A limit theorem for sums of independent random elements in a Banach space. (English. Ukrainian original) Zbl 1457.60007

Theory Probab. Math. Stat. 100, 141-152 (2020); translation from Teor. Jmovirn. Mat. Stat. 100, 131-141 (2019).
MSC:  60B12 46B09 60F05
PDFBibTeX XMLCite
Full Text: DOI

Geometry of \(\ell_p^n\)-balls: classical results and recent developments. (English) Zbl 1456.46013

Gozlan, Nathael (ed.) et al., High dimensional probability VIII. The Oaxaca volume. Selected papers based on the presentations at the 8th conference on high-dimensional probability, HDP VIII, Casa Matemática Oaxaca (CMO), Mexico, May 28 – June 2, 2017. Cham: Birkhäuser. Prog. Probab. 74, 121-150 (2019).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software